# SDR IPXA2016052503852

- Difficulty date: May 11, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING FIXED L/E COMPARTMENT SUPPORT ANGLE IS CRACKED AT THE AFT END JUST OTBD OF NR 8 SLAT TRACK.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FORMER AT SAID LOCATION IAW DWG ARB1162 AND SRM 51-33-01.
